# SDR A6WA201040729

- Difficulty date: August 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL 601R31902-9 FWD SIDE UNDER TOP STEP IS CRACKED AND BUCKLED.  R & R INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
